Compact flat manifolds with holonomy group Z2⊕Z2 (II)

J. P. Rossetti, P. A. Tirao

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In this paper we give a complete classification of compact flat manifolds with holonomy group Z2⊕ Z2, with the property that the holonomy representation decomposes as a direct sum of indecomposable representations of Z-rank equal to 1 or 2. We exhibit explicit realizations of all the manifolds classified, computing the first integral homology groups. Finally, we compare the results obtained with the known results in low dimensions.

Original languageEnglish
Pages (from-to)99-136
Number of pages38
JournalRendiconti del Seminario Matematico dell 'Universita' di Padova/Mathematical Journal of the University of Padova
StatePublished - 1999
Externally publishedYes


Dive into the research topics of 'Compact flat manifolds with holonomy group Z2⊕Z2 (II)'. Together they form a unique fingerprint.

Cite this